Mathematical Logic Quarterly 45 (1):51-58 (1999)

We present a labelled version of Lambek Calculus without unit, and we use it to prove a completeness theorem for Lambek Calculus with respect to some relational semantics
Keywords Lambek calculus  Labelled deductive system  Relational semantics
Categories (categorize this paper)
DOI 10.1002/malq.19990450105
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 60,826
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The Mathematics of Sentence Structure.Joachim Lambek - 1968 - Journal of Symbolic Logic 33 (4):627-628.
Language in Action.Johan Van Benthem - 1991 - Journal of Philosophical Logic 20 (3):225-263.
Mathematical Linguistics and Proof Theory.Wojciech Buszkowski - 1997 - In Benthem & Meulen (eds.), Handbook of Logic and Language. MIT Press. pp. 683--736.
Completeness Results for Lambek Syntactic Calculus.Wojciech Buszkowski - 1986 - Mathematical Logic Quarterly 32 (1‐5):13-28.
Completeness Results for Lambek Syntactic Calculus.Wojciech Buszkowski - 1986 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 32 (1-5):13-28.

View all 11 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles


Added to PP index

Total views
20 ( #526,930 of 2,438,798 )

Recent downloads (6 months)
1 ( #436,491 of 2,438,798 )

How can I increase my downloads?


My notes